Table of Contents Author Guidelines Submit a Manuscript
Volume 2017, Article ID 7476090, 1 page

Hyperchaotic Fractional-Order Systems and Their Applications

1Mathematics & Engineering Physics Department, Faculty of Engineering, Mansoura University, P.O. 35516, Mansoura, Egypt
2Department of Mathematics and CIDMA, University of Aveiro, 3810-193 Aveiro, Portugal
3Department of Mathematics, Shivaji University, Kolhapur 416004, India
4Department of Basic Science, Faculty of Computers and Informatics, Suez Canal University, Ismailia 41522, Egypt

Correspondence should be addressed to Ahmed Elsaid; ge.ude.snam@diasle_a

Received 12 November 2017; Accepted 12 November 2017; Published 7 December 2017

Copyright © 2017 Ahmed Elsaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed Elsaid, Delfim F. M. Torres, Sachin Bhalekar, Abdelalim Elsadany, and Amr Elsonbaty, “Hyperchaotic Fractional-Order Systems and Their Applications,” Complexity, vol. 2017, Article ID 7476090, 1 pages, 2017.